# SDR DALA1313816803

- Difficulty date: April 19, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N6603506
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR STRUCTURE AFT FRAME WEB FLANGE BOTTOM AREA CORRODED.  REPAIRED IAW ER/A 514352-14, REV ORIGINAL.
